CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Reichardt-B-W"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2018 | 2017 | 2010 | 2009 | 2008
Number of items: 8.

2018

Chao, Rui and Reichardt, Ben W. and Sutherland, Chris et al. (2018) Test for a large amount of entanglement, using few measurements. Quantum, 2 . Art. No. 92. ISSN 2521-327X. https://resolver.caltech.edu/CaltechAUTHORS:20171108-142443122

2017

Chao, Rui and Reichardt, Ben W. and Sutherland, Chris et al. (2017) Overlapping Qubits. In: 8th Innovations in Theoretical Computer Science Conference (ITCS 2017). Leibniz International Proceedings in Informatics. No.67. Dagstuhl Publishing , Wadern, Germany, Art. No. 48. ISBN 9783959770293. https://resolver.caltech.edu/CaltechAUTHORS:20171011-113818136

2010

Koenig, Robert and Kuperberg, Greg and Reichardt, Ben W. (2010) Quantum computation with Turaev–Viro codes. Annals of Physics, 325 (12). pp. 2707-2749. ISSN 0003-4916. https://resolver.caltech.edu/CaltechAUTHORS:20101220-140806041

Alagic, Gorjan and Jordan, Stephen P. and König, Robert et al. (2010) Estimating Turaev-Viro three-manifold invariants is universal for quantum computation. Physical Review A, 82 (4). Art. No. 040302. ISSN 1050-2947. https://resolver.caltech.edu/CaltechAUTHORS:20101025-093008743

2009

Reichardt, Ben W. (2009) Error-Detection-Based Quantum Fault-Tolerance Threshold. Algorithmica, 55 (3). pp. 517-556. ISSN 0178-4617. https://resolver.caltech.edu/CaltechAUTHORS:20090910-085348841

König, Robert and Reichardt, Ben W. and Vidal, Guifré (2009) Exact entanglement renormalization for string-net models. Physical Review B, 79 (19). Art. No. 195123. ISSN 1098-0121. https://resolver.caltech.edu/CaltechAUTHORS:20090827-140920044

2008

Reichardt, Ben W. and Špalek, J. (2008) Span-program-based quantum algorithm for evaluating formulas. In: STOC '08 Proceedings of the fortieth annual ACM symposium on Theory of computing. ACM , New York, NY, pp. 103-112. ISBN 978-1-60558-047-0. https://resolver.caltech.edu/CaltechAUTHORS:20161213-145957626

Reichardt, Ben W. (2008) Proof of the Double Bubble Conjecture in R^n. Journal of Geometric Analysis, 18 (1). pp. 172-191. ISSN 1050-6926. https://resolver.caltech.edu/CaltechAUTHORS:20200325-143438721

This list was generated on Thu Aug 13 11:35:20 2020 PDT.